# SDR UALA2012030901536

- Difficulty date: March 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,054 hours, 21,989 cycles
- Engine: Iae V2527A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Rivet
- Condition: Missing
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EXHAUST, UPPER PEN NIB FAIRING HAS 2 MISSING RIVETS ON LT SIDE LOOKING FWD INTO EXHAUST. ABOUT 11 O'CLOCK POSITION.  REPLACED MISSING RIVETS PER MT 78-001.
